CSN Login
Members Online: 3

You are here

Stage 2 Melanoma - Preventing Nausea when taking Dabrafenib (Tafinlar)

MikeMetalHead
Posts: 1
Joined: Jul 2017

A friend of mine has Stage 2 Melanoma skin cancer and she is going to be taking Dabrafenib.

Does anyone have experience taking this drug?

Are there any tips or suggestions anyone can offer related to nausea when taking this medication?

Thank you for any information you can provide!

 

MyJourneywithCancer
Posts: 83
Joined: May 2017

 

My wife is taking 150mg twice daily for last 6 months to treat her BRAF V600E disease with unknown primary. She had skin rash and occasional fever, but hardly any nausea. Her prescription includes MEK inhibitor, Trametinib. The combo is known to suppress side-effect and drug resistance. I would talk to the oncologist to include it as well. She takes the capsules at least 1 hour after any snack, and usually at least 1 hour before her breakfast and dinner. Best wishes to our friend and hope this helps.

Subscribe to Comments for "Stage 2 Melanoma - Preventing Nausea when taking Dabrafenib (Tafinlar)"